Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 6, paper published in the English version journal (Mi mz12482)  

Papers published in the English version of the journal

A Short Note on a $q$-Analog of Modified Stancu–Beta Operators

P. Sharma, G. S. Rathore

Department of Mathematics and Statistics, University College of Science, Mohanlal Sukhadia University, Udaipur-313001 (Rajasthan), India

Abstract: This paper deals with the modified $q$-Stancu–Beta operators and investigates statistical approximation theorems for these operators with the help of a Korovkin-type approximation theorem. The rates of statistical convergence are determined by means of the modulus of continuity and a Lipschitz-type maximal function. The results show that the rates of convergence of the operators under consideration are at least as fast as those of the classical Stancu–Beta operators.

Keywords: $q$-integers, statistical convergence, $q$-Stancu–Beta operators, rate of statistical convergence, modulus of continuity, positive linear operators, Korovkin-type approximation theorem.


English version:
Mathematical Notes, 2019, 105:6, 881–887

Bibliographic databases:

Received: 30.09.2018
Revised: 10.02.2019
Language:

Citation: P. Sharma, G. S. Rathore, “A Short Note on a <nobr>$q$</nobr>-Analog of Modified Stancu–Beta Operators”, Math. Notes, 105:6 (2019), 881–887

Citation in format AMSBIB
\Bibitem{ShaRat19}
\by P.~Sharma, G.~S.~Rathore
\paper A Short Note on a <nobr>$q$</nobr>-Analog of Modified Stancu–Beta Operators
\jour Math. Notes
\yr 2019
\vol 105
\issue 6
\pages 881--887
\mathnet{http://mi.mathnet.ru/mz12482}
\crossref{https://doi.org/10.1134/S0001434619050250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3976544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800025}
\elib{https://elibrary.ru/item.asp?id=42052642}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068112618}


Linking options:
  • http://mi.mathnet.ru/eng/mz12482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021